I'm wondering if anyone else has trouble with their ears ringing all the time. It actually sounds more like a hiss than a whine, and I can often hear my pulse in my ear.
FWIW: I have been struggling with unresponsive high bp for ten years, and have finally gotten it down with Procardia and Lopressor. But even with my pressure low this morning (115/67), the hissing in my ears persists. I wonder if this is bp-related or something else.
I suffered with that for over a year, along with fluid in the ear. They tried me on everything U can imagine, but it did no good. Recently I seen a new dr. and told her what I was through the last year, and she thinks it had something to do with the sinuses and was surprised they didn't do a CT on them. For 2 weeks it has been doing much better, but if it cuts up again will have the CT done. I had the ear problem long before I developed high BP. Have a talk with your dr. to rule out maybe the meds. U might be taking. Good luck, as I know what U are going through. JJ
I have had ringing in my ears and a wooshing sound that coresponds with my pulse for over a year. My doctor thinks it is due to high bp. I am currently on Inderal-LA to control the bp. My bp readings have been good since being on the med, but I still have the ringing and wooshing, although it is not as bad. Interestingly though, for years I have suffered from migraines, and when I get a migrain (tension migraine) the ringing and wooshing becomes more intense. The Inderal-LA also helps to keep the frequency of the migraines down.
Thank you guys for your input. I've been doing some research, calling around, all that, and it looks as if this is a type of tinnitus (I can't remember the name). Since my own bp is currently on the normal side with meds, and the tinnitus is still goign on, I'm assuming they may not be completely related after all. Evidently some tinnitus is caused by carotid artery deformities.
I plan to see an ENT in the next few weeks and have it checked out. Thanks again!
Rily & Janisa..Hope I got the names right, but yes I Inderal will help with the migraines, as they gave it to my son years ago for it. That tinnitus can be a real pain, as although most of mine is gone, it comes back every so often. Hope U get some relief with the ENT, as they did nothing for me. Good luck!! JJ